WEDNESDAYJune 26th
Array
(
    [0] => Array
        (
            [date] => Wednesday, June 26th
            [title] => Chuze Barre
            [logo] => 
            [category] => strength-definition-and-toning
            [time] => 08:30 am
            [duration] => 50
            [instructor] => Shandee G
        )

    [1] => Array
        (
            [date] => Wednesday, June 26th
            [title] => Boot Camp
            [logo] => 
            [category] => strengthcardio-combo
            [time] => 09:45 am
            [duration] => 50
            [instructor] => Shandee G
        )

    [2] => Array
        (
            [date] => Wednesday, June 26th
            [title] => InBody60
            [logo] => 
            [category] => other
            [time] => 04:00 pm
            [duration] => 60
            [instructor] => Team Training C
        )

    [3] => Array
        (
            [date] => Wednesday, June 26th
            [title] => Team Training
            [logo] => 
            [category] => team-training
            [time] => 04:30 pm
            [duration] => 60
            [instructor] => Beverly W
        )

    [4] => Array
        (
            [date] => Wednesday, June 26th
            [title] => InBody30
            [logo] => 
            [category] => other
            [time] => 05:00 pm
            [duration] => 30
            [instructor] => Team Training C
        )

    [5] => Array
        (
            [date] => Wednesday, June 26th
            [title] => Body Pump
            [logo] => 
            [category] => strength-definition-and-toning
            [time] => 05:30 pm
            [duration] => 50
            [instructor] => Shandee G
        )

    [6] => Array
        (
            [date] => Wednesday, June 26th
            [title] => Team Training
            [logo] => 
            [category] => team-training
            [time] => 05:45 pm
            [duration] => 60
            [instructor] => Beverly W
        )

    [7] => Array
        (
            [date] => Wednesday, June 26th
            [title] => Body Combat
            [logo] => 
            [category] => strength-definition-and-toning
            [time] => 06:30 pm
            [duration] => 50
            [instructor] => Beth B
        )

    [8] => Array
        (
            [date] => Wednesday, June 26th
            [title] => Yoga
            [logo] => 
            [category] => low-impact
            [time] => 07:30 pm
            [duration] => 60
            [instructor] => Becca S
        )

)
08:30 am50 mins
Chuze Barre
Shandee G
09:45 am50 mins
Boot Camp
Shandee G
04:00 pm60 mins
InBody60
Team Training C
04:30 pm60 mins
Team Training
Beverly W
05:00 pm30 mins
InBody30
Team Training C
05:30 pm50 mins
Body Pump
Shandee G
05:45 pm60 mins
Team Training
Beverly W
06:30 pm50 mins
Body Combat
Beth B
07:30 pm60 mins
Yoga
Becca S
THURSDAYJune 27th
Array
(
    [0] => Array
        (
            [date] => Thursday, June 27th
            [title] => Team Training
            [logo] => 
            [category] => team-training
            [time] => 05:15 am
            [duration] => 60
            [instructor] => Beverly W
        )

    [1] => Array
        (
            [date] => Thursday, June 27th
            [title] => InBody30
            [logo] => 
            [category] => other
            [time] => 08:00 am
            [duration] => 30
            [instructor] => Team Training C
        )

    [2] => Array
        (
            [date] => Thursday, June 27th
            [title] => Boot Camp
            [logo] => 
            [category] => strengthcardio-combo
            [time] => 08:30 am
            [duration] => 50
            [instructor] => Shandee G
        )

    [3] => Array
        (
            [date] => Thursday, June 27th
            [title] => INTRO to Team Training
            [logo] => 
            [category] => other
            [time] => 08:30 am
            [duration] => 15
            [instructor] => Team Training C
        )

    [4] => Array
        (
            [date] => Thursday, June 27th
            [title] => Team Training
            [logo] => 
            [category] => team-training
            [time] => 08:45 am
            [duration] => 60
            [instructor] => Beverly W
        )

    [5] => Array
        (
            [date] => Thursday, June 27th
            [title] => Body Pump
            [logo] => 
            [category] => strength-definition-and-toning
            [time] => 09:30 am
            [duration] => 50
            [instructor] => Amy K
        )

    [6] => Array
        (
            [date] => Thursday, June 27th
            [title] => Yoga
            [logo] => 
            [category] => low-impact
            [time] => 10:30 am
            [duration] => 60
            [instructor] => Traci L
        )

    [7] => Array
        (
            [date] => Thursday, June 27th
            [title] => Team Training
            [logo] => 
            [category] => team-training
            [time] => 04:30 pm
            [duration] => 60
            [instructor] => Chelsea S
        )

    [8] => Array
        (
            [date] => Thursday, June 27th
            [title] => Body Combat
            [logo] => 
            [category] => strength-definition-and-toning
            [time] => 05:30 pm
            [duration] => 50
            [instructor] => Libby W
        )

    [9] => Array
        (
            [date] => Thursday, June 27th
            [title] => Team Training
            [logo] => 
            [category] => team-training
            [time] => 05:45 pm
            [duration] => 60
            [instructor] => Chelsea S
        )

    [10] => Array
        (
            [date] => Thursday, June 27th
            [title] => Aqua Fit
            [logo] => 
            [category] => cardiovascular-fitness
            [time] => 06:15 pm
            [duration] => 50
            [instructor] => Audrey S
        )

    [11] => Array
        (
            [date] => Thursday, June 27th
            [title] => Body Pump
            [logo] => 
            [category] => strength-definition-and-toning
            [time] => 06:30 pm
            [duration] => 50
            [instructor] => Libby W
        )

    [12] => Array
        (
            [date] => Thursday, June 27th
            [title] => Zumba
            [logo] => 
            [category] => cardiovascular-fitness
            [time] => 07:30 pm
            [duration] => 50
            [instructor] => Monica I
        )

)
05:15 am60 mins
Team Training
Beverly W
08:00 am30 mins
InBody30
Team Training C
08:30 am50 mins
Boot Camp
Shandee G
08:30 am15 mins
INTRO to Team Training
Team Training C
08:45 am60 mins
Team Training
Beverly W
09:30 am50 mins
Body Pump
Amy K
10:30 am60 mins
Yoga
Traci L
04:30 pm60 mins
Team Training
Chelsea S
05:30 pm50 mins
Body Combat
Libby W
05:45 pm60 mins
Team Training
Chelsea S
06:15 pm50 mins
Aqua Fit
Audrey S
06:30 pm50 mins
Body Pump
Libby W
07:30 pm50 mins
Zumba
Monica I
FRIDAYJune 28th
Array
(
    [0] => Array
        (
            [date] => Friday, June 28th
            [title] => Team Training
            [logo] => 
            [category] => team-training
            [time] => 05:15 am
            [duration] => 60
            [instructor] => Beverly W
        )

    [1] => Array
        (
            [date] => Friday, June 28th
            [title] => Yoga
            [logo] => 
            [category] => low-impact
            [time] => 08:30 am
            [duration] => 60
            [instructor] => Mary R
        )

    [2] => Array
        (
            [date] => Friday, June 28th
            [title] => Team Training
            [logo] => 
            [category] => team-training
            [time] => 08:45 am
            [duration] => 60
            [instructor] => Chelsea S
        )

    [3] => Array
        (
            [date] => Friday, June 28th
            [title] => Buns n Belly
            [logo] => 
            [category] => strength-definition-and-toning
            [time] => 09:45 am
            [duration] => 50
            [instructor] => Mary R
        )

)
05:15 am60 mins
Team Training
Beverly W
08:30 am60 mins
Yoga
Mary R
08:45 am60 mins
Team Training
Chelsea S
09:45 am50 mins
Buns n Belly
Mary R
SATURDAYJune 29th
Array
(
    [0] => Array
        (
            [date] => Saturday, June 29th
            [title] => INTRO to Team Training
            [logo] => 
            [category] => other
            [time] => 07:45 am
            [duration] => 15
            [instructor] => Team Training C
        )

    [1] => Array
        (
            [date] => Saturday, June 29th
            [title] => Team Training
            [logo] => 
            [category] => team-training
            [time] => 08:00 am
            [duration] => 60
            [instructor] => Chelsea S
        )

    [2] => Array
        (
            [date] => Saturday, June 29th
            [title] => Body Pump
            [logo] => 
            [category] => strength-definition-and-toning
            [time] => 08:30 am
            [duration] => 60
            [instructor] => Shandee G
        )

    [3] => Array
        (
            [date] => Saturday, June 29th
            [title] => Body Pump
            [logo] => 
            [category] => strength-definition-and-toning
            [time] => 08:30 am
            [duration] => 60
            [instructor] => 
        )

    [4] => Array
        (
            [date] => Saturday, June 29th
            [title] => Team Training
            [logo] => 
            [category] => team-training
            [time] => 09:15 am
            [duration] => 60
            [instructor] => Chelsea S
        )

    [5] => Array
        (
            [date] => Saturday, June 29th
            [title] => Zumba
            [logo] => 
            [category] => cardiovascular-fitness
            [time] => 09:45 am
            [duration] => 50
            [instructor] => Daysi B
        )

    [6] => Array
        (
            [date] => Saturday, June 29th
            [title] => Yoga
            [logo] => 
            [category] => low-impact
            [time] => 10:45 am
            [duration] => 60
            [instructor] => Melanie S
        )

)
07:45 am15 mins
INTRO to Team Training
Team Training C
08:00 am60 mins
Team Training
Chelsea S
08:30 am60 mins
Body Pump
Shandee G
08:30 am60 mins
Body Pump
09:15 am60 mins
Team Training
Chelsea S
09:45 am50 mins
Zumba
Daysi B
10:45 am60 mins
Yoga
Melanie S
SUNDAYJune 30th
Array
(
    [0] => Array
        (
            [date] => Sunday, June 30th
            [title] => Body Combat
            [logo] => 
            [category] => strength-definition-and-toning
            [time] => 09:00 am
            [duration] => 60
            [instructor] => Christina C
        )

)
09:00 am60 mins
Body Combat
Christina C
MONDAYJuly 1st
Array
(
    [0] => Array
        (
            [date] => Monday, July 1st
            [title] => Team Training
            [logo] => 
            [category] => team-training
            [time] => 05:15 am
            [duration] => 60
            [instructor] => Beverly W
        )

    [1] => Array
        (
            [date] => Monday, July 1st
            [title] => Buns n Belly
            [logo] => 
            [category] => strength-definition-and-toning
            [time] => 08:30 am
            [duration] => 50
            [instructor] => Mary R
        )

    [2] => Array
        (
            [date] => Monday, July 1st
            [title] => Team Training
            [logo] => 
            [category] => team-training
            [time] => 08:45 am
            [duration] => 60
            [instructor] => Beverly W
        )

    [3] => Array
        (
            [date] => Monday, July 1st
            [title] => Zumba
            [logo] => 
            [category] => cardiovascular-fitness
            [time] => 09:45 am
            [duration] => 50
            [instructor] => Sarah H
        )

    [4] => Array
        (
            [date] => Monday, July 1st
            [title] => InBody60
            [logo] => 
            [category] => other
            [time] => 04:00 pm
            [duration] => 60
            [instructor] => 
        )

    [5] => Array
        (
            [date] => Monday, July 1st
            [title] => INTRO to Team Training
            [logo] => 
            [category] => other
            [time] => 04:15 pm
            [duration] => 15
            [instructor] => Team Training C
        )

    [6] => Array
        (
            [date] => Monday, July 1st
            [title] => Team Training
            [logo] => 
            [category] => team-training
            [time] => 04:30 pm
            [duration] => 60
            [instructor] => Chelsea S
        )

    [7] => Array
        (
            [date] => Monday, July 1st
            [title] => Body Pump
            [logo] => 
            [category] => strength-definition-and-toning
            [time] => 05:30 pm
            [duration] => 60
            [instructor] => Yesenia C
        )

    [8] => Array
        (
            [date] => Monday, July 1st
            [title] => Team Training
            [logo] => 
            [category] => team-training
            [time] => 05:45 pm
            [duration] => 50
            [instructor] => Chelsea S
        )

    [9] => Array
        (
            [date] => Monday, July 1st
            [title] => Zumba
            [logo] => 
            [category] => cardiovascular-fitness
            [time] => 06:30 pm
            [duration] => 50
            [instructor] => Pippa Q
        )

    [10] => Array
        (
            [date] => Monday, July 1st
            [title] => Yoga
            [logo] => 
            [category] => low-impact
            [time] => 07:30 pm
            [duration] => 60
            [instructor] => John M
        )

)
05:15 am60 mins
Team Training
Beverly W
08:30 am50 mins
Buns n Belly
Mary R
08:45 am60 mins
Team Training
Beverly W
09:45 am50 mins
Zumba
Sarah H
04:00 pm60 mins
InBody60
04:15 pm15 mins
INTRO to Team Training
Team Training C
04:30 pm60 mins
Team Training
Chelsea S
05:30 pm60 mins
Body Pump
Yesenia C
05:45 pm50 mins
Team Training
Chelsea S
06:30 pm50 mins
Zumba
Pippa Q
07:30 pm60 mins
Yoga
John M
TUESDAYJuly 2nd
Array
(
    [0] => Array
        (
            [date] => Tuesday, July 2nd
            [title] => Team Training
            [logo] => 
            [category] => team-training
            [time] => 05:15 am
            [duration] => 60
            [instructor] => Beverly W
        )

    [1] => Array
        (
            [date] => Tuesday, July 2nd
            [title] => Boot Camp
            [logo] => 
            [category] => strengthcardio-combo
            [time] => 08:30 am
            [duration] => 50
            [instructor] => Natasha S
        )

    [2] => Array
        (
            [date] => Tuesday, July 2nd
            [title] => Team Training
            [logo] => 
            [category] => team-training
            [time] => 08:45 am
            [duration] => 60
            [instructor] => Beverly W
        )

    [3] => Array
        (
            [date] => Tuesday, July 2nd
            [title] => Body Pump
            [logo] => 
            [category] => strength-definition-and-toning
            [time] => 09:30 am
            [duration] => 50
            [instructor] => Joanne F
        )

    [4] => Array
        (
            [date] => Tuesday, July 2nd
            [title] => Yoga
            [logo] => 
            [category] => low-impact
            [time] => 10:30 am
            [duration] => 60
            [instructor] => Donna H
        )

    [5] => Array
        (
            [date] => Tuesday, July 2nd
            [title] => Team Training
            [logo] => 
            [category] => team-training
            [time] => 04:30 pm
            [duration] => 50
            [instructor] => Chelsea S
        )

    [6] => Array
        (
            [date] => Tuesday, July 2nd
            [title] => Boot Camp
            [logo] => 
            [category] => strengthcardio-combo
            [time] => 05:30 pm
            [duration] => 50
            [instructor] => Amanda Z
        )

    [7] => Array
        (
            [date] => Tuesday, July 2nd
            [title] => Team Training
            [logo] => 
            [category] => team-training
            [time] => 05:45 pm
            [duration] => 60
            [instructor] => Chelsea S
        )

    [8] => Array
        (
            [date] => Tuesday, July 2nd
            [title] => Aqua Fit
            [logo] => 
            [category] => cardiovascular-fitness
            [time] => 06:15 pm
            [duration] => 50
            [instructor] => Mark G
        )

    [9] => Array
        (
            [date] => Tuesday, July 2nd
            [title] => Yoga
            [logo] => 
            [category] => low-impact
            [time] => 06:30 pm
            [duration] => 50
            [instructor] => Donna H
        )

    [10] => Array
        (
            [date] => Tuesday, July 2nd
            [title] => Body Combat
            [logo] => 
            [category] => strength-definition-and-toning
            [time] => 07:30 pm
            [duration] => 60
            [instructor] => Kimber T
        )

)
05:15 am60 mins
Team Training
Beverly W
08:30 am50 mins
Boot Camp
Natasha S
08:45 am60 mins
Team Training
Beverly W
09:30 am50 mins
Body Pump
Joanne F
10:30 am60 mins
Yoga
Donna H
04:30 pm50 mins
Team Training
Chelsea S
05:30 pm50 mins
Boot Camp
Amanda Z
05:45 pm60 mins
Team Training
Chelsea S
06:15 pm50 mins
Aqua Fit
Mark G
06:30 pm50 mins
Yoga
Donna H
07:30 pm60 mins
Body Combat
Kimber T
  • Cardiovascular Fitness
  • Flexibility, Stability, and Balance
  • Low Impact
  • Strength Definition & Toning
  • Strength/Cardio Combo
  • Team Training
  • Other